# SDR R61A201807100762

- Difficulty date: June 25, 2018
- Submitted: July 10, 2018
- Operation: Air carrier
- Aircraft: N113HQ
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000177
- Aircraft time: 28,300 hours, 22,007 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Panel
- Part number: 17086181005
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT FLOOR PANEL SUPPORT BETWEEN FR88 AND FR90 HAS CORROSION.  REMOVED DAMAGED RT FLOOR PANEL SUPPORT BETWEEN FR88 AND FR90. LOCATED, DRILLED AND INSTALLED NEW RT FLOOR PANEL SUPPORT BETWEEN FR88 AND FR90. AIRCRAFT REMAINS IN HEAVY CHECK BNA.
